# SDR RAIA00609006

- Difficulty date: September 4, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,396 hours, 17,014 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5493 - STL - EMERGENCY LIGHT AT SEAT 12C INOPERATIVE.  MAINTENANCE RESECURED A LOOSE CONNECTION TO THE LIGHT ASSEMBLY.
